# SDR DHL200080428C

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT LATERAL FLOOR SUPPORT BROKEN AT STA BS 360.000 TO BS 420.000 NEAR LONGERON 31BL.  REMOVED DAMAGED FLOOR SUPPORT AND REPLACED WITH FABRICATED ONE IAW SRM 51-1-21 AND 53-2-0.
